PDA

View Full Version : Reducing medication symptoms



hating_that_pred
02-16-2014, 11:06 PM
Hey people!

So I was diagnosed with Lupus Nephritis at 18 and i'm now 22.

For me it is a very normal thing to go through a week or 2 of tapering symptoms while reducing prednisolone (prednisone) and that's not a problem at all, however I am now having similar feelings to the reduction of Cellcept (mycophenelate) just 3 days after lowering my cellcept intake. I get the idea that if you have a serious condition like lupus and reduce any drug that you have been on for years then feeling a bit "tapery" is to be expected (but i'm not sure if it happens to everyone) I'm not noticing any Lupus signs, but a lot of "tapery" type signs such as feeling dizzy, light headed, dreamlike and a bit irritable. Am I right in thinking this? It would be great to hear how others react to reducing different medications while having Lupus.

Cheers everyone!

Shanna
02-17-2014, 11:31 AM
I have reduced my Cellcept and I don't think I had any problems, but for me it's so hard to tell what is what anymore LOL! I can never tell if the symptoms I'm having are from Lupus or from meds. Sorry, I know this wasn't much help, good luck to you anyway!

tgal
02-18-2014, 01:19 PM
It very well may be the meds HOWEVER you really should contact your doctor to make sure. Don't mess around with things like that until you know. You don't want it to be that your dose is too low and your Lupus is acting up and causing your kidneys harm.

hating_that_pred
02-19-2014, 03:15 AM
Thanks guys!